# SDR LR7A2021121303055

- Difficulty date: December 13, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: P4LAC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 54,706 hours, 33,377 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Ring
- Part number: LS54087
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND FS627 RING SEGMENT CORRODED AT RBL75, WL170-188. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 53-40-11. NR# 0729.  / PSE# 53-40-08, AD 2012-06-09
